Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

48 years old. Suffering from erectile dysfunction. Feels reduction in semen quantity. Any suggestion?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
My organ is not getting erect during love making. I am 48 yrs old and it is like this for the past one year. I feel there is drastic reduction in the quantity of semen. please suggest regarding this.
Posted Wed, 10 Oct 2012 in Erectile Dysfunction
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there XXXXXX,
Could you be more specific as to what medications you were using for gastic problems? The reason i ask is because one or more of these meds may have caused your erectile dysfunction problem. How long have you been taking said medications?
Secondly, how long have you been married? Is there a lot of stressors last year or two in between you both or perhaps at work or other areas? Is there any past affair or guilt feeling lurking in your head? Was there any comparision of manhood between colleagues prior to this or was the spouse asking questions & did you feel 'inadequate' for some reason?
The quantity of semen is not as important as the quality. Did you do any semen analysis in the recent past? If not, please do so & we can have an 'objective' value. Do you have children of your own? Is there any problem conceiving or are you planning for any children?
Are you suffering from diabetes? Hypertension? Obese? weight? Unfit? Cardiac problems?
I will be happy to suggest remedies when you get back with these few queries or any other information as regards your particular problem that you feel relevant!
Dr Praveen Rodrigues MD
Dermatologist & Venereologist
XXXXXXX Hospital, Bangalore
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor